# SDR ASAA2016102118445

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,703 hours, 11,714 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1631C
- Condition: Failed
- Location: Nr 1 Nacelle
- Part time: 45,818 hours, 19,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE BLUE LIGHT REMAINS BRIGHT BLUE WHEN SELECTED ON. ALTERNATE DEACTIVATION PROCEDURES CH 5-07-01, TABLE 3 ITEMS 3, 4, 5, 9, & 10. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG COWL TAI VALVE REF B737-800 AMM 30-21-11. OPS CHECK GOOD REF B737-800 AMM 30-21-00-710-801.ALTERNATE DEACTIVATION PROCEDURES REVERSED.
